BibTeX record journals/jar/BoufkhadDIS05

download as .bib file

@article{DBLP:journals/jar/BoufkhadDIS05,
  author    = {Yacine Boufkhad and
               Olivier Dubois and
               Yannet Interian and
               Bart Selman},
  title     = {Regular Random \emph{k}-SAT: Properties of Balanced Formulas},
  journal   = {J. Autom. Reasoning},
  volume    = {35},
  number    = {1-3},
  pages     = {181--200},
  year      = {2005},
  url       = {http://dx.doi.org/10.1007/s10817-005-9012-z},
  doi       = {10.1007/s10817-005-9012-z},
  timestamp = {Fri, 18 Sep 2015 13:51:54 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jar/BoufkhadDIS05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}